Last reply 2 months ago
Copaxone rashes

Hi all,

I started on copaxone 4 weeks ago. The first two weeks went really well & I had no side effects. Since then every time I have injected I’ve come out in a hot red swollen rash, which has then turned into a hard lump, like a marble (sometimes bigger) in the injection site.
Has anyone else had this? If so what have you done to stop the reaction?
I’ve contacted my MS nurse & she said it’s a normal reaction but I just wanted to know from people who’ve been on it a while if this happens in the long term or just whilst your body is getting used to the medication?
I injected on Wednesday in my side & the redness is literally covering the whole area.
Ive tried sudocrem, antihistamines & antihistamine cream, I’ve also try cool packs afterwards & heating the area beforehand. Nothing has worked.
I’m just covered in red splodges & lumps & don’t know what else to do.

Thanks 😊

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


rhona74
2 months ago

Hi @mich. I have no real suggestions to help. I go red a few inches around the sites. The site sometimes gets itchy 48 hrs after injection. I tend to bruise on my right abdomen only and get lumps on my thighs. Thankfully it dosn’t really bother me.
Do you use your injection at room temperature? I tend to hold mine in my hand for a few minutes before taking it.


mich
2 months ago

Thank you for your reply 😊
I don’t, I have been taking it out of the fridge before but probs for only half an hour really, I’ll try holding it too.


rhona74
2 months ago

@mich, hope you get some relief.
I take my weeks supply out at beginning of week and still hold them for a few minutes. Good luck.


feefo
2 months ago

Hi @mich I get small lumps under my skin when I inject on my thighs I find that massaging the area the day after and preferably in the shower tends to help the lump disappear after a day. I find the lumps worse if I haven’t left my injection out of the fridge long enough so I tend to take it out in the morning and inject in the evening. Hope this helps 😊


mich
2 months ago

@rhona74 I’ll try if thank you 😊


mich
2 months ago

@feefo oh great, I’ll have a go, thank you 😊

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.